Taiwanese Journal of Mathematics

EXISTENCE AND UNIQUENESS OF SOLUTION TO SEVERAL KINDS OF DIFFERENTIAL EQUATIONS USING THE COINCIDENCE THEORY

D. Ariza-Ruiz and J. Garcia-Falset

Full-text: Open access

Abstract

The purpose of this article is to study the existence of a coincidence point for two mappings defined on a nonempty set and taking values on a Banach space using the fixed point theory for nonexpansive mappings. Moreover, this type of results will be applied to obtain the existence of solutions for some classes of ordinary differential equations.

Article information

Source
Taiwanese J. Math., Volume 19, Number 6 (2015), 1661-1692.

Dates
First available in Project Euclid: 4 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499133733

Digital Object Identifier
doi:10.11650/tjm.19.2015.5019

Mathematical Reviews number (MathSciNet)
MR3434271

Zentralblatt MATH identifier
1357.34023

Subjects
Primary: 34A10 34A08: Fractional differential equations 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc.

Keywords
differential equations fractional derivative coincidence problem fixed point Ulam-Hyers stability

Citation

Ariza-Ruiz, D.; Garcia-Falset, J. EXISTENCE AND UNIQUENESS OF SOLUTION TO SEVERAL KINDS OF DIFFERENTIAL EQUATIONS USING THE COINCIDENCE THEORY. Taiwanese J. Math. 19 (2015), no. 6, 1661--1692. doi:10.11650/tjm.19.2015.5019. https://projecteuclid.org/euclid.twjm/1499133733


Export citation

References

  • R. P. Agarwal and P. Y. H. Pang, Opial Inequalities with Applications in Differential and Difference Equations, Kluwer, Dordrecht, 1995.
  • B. Ahmad and J. J. Nieto, Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions, Bound. Value Probl. 2009, Art. ID 708576, 11 pp.
  • D. E. Alspach, A fixed point free nonexpansive map, Proc. Amer. Math. Soc. 82 (1981), 423–424.
  • F. E. Brower, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. 54 (1965), 1041–1044
  • A. Buic\ptmrs ă, Principii coinciden\dt\ptmrs ǎ \dsi aplica\dtii, Presa Universitar\ptmrs ă Clujean\ptmrs ă, Cluj-Napoca, 2001.
  • T. A. Burton and I. K. Purnaras, A unification theory of Krasnoselskii for differential equations, Nonlinear Analysis 89 (2013), 121–133.
  • E. W. Chittenden, On the equivalence of ecart and voisinage, Trans. Amer. Math. Soc. 18 (1917), 161–166.
  • K. Deng, Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J. Math. Anal. Appl. 179 (1993), 630–637.
  • Kai Diethelm, The Analysis of Fractional Differential Equations, Springer, New York, 2004.
  • M. Fréchet, Sur quelques points du calcul fonctionnel (thèse), R. Circolo Mat. Palermo 27 (1906), 1–74.
  • R. E. Gaines and J. L. Mawhin, Coincidence degree, and nonlinear differential equations, Lecture Notes in Math. 568, Springer Verlag, Berlin 1977.
  • J. Garcia-Falset and E. Llorens-Fuster, Fixed points for pseudocontractive mappings on unbounded domains, Fixed Point Theory and Applications 2010, 17 pages.
  • J. Garcia-Falset and O. Mleşnitţe, Coincidence problems for generalized contractions, Appl. Anal. Discrete Math. 8 (2014), 1–15.
  • J. Garcia-Falset, C. A. Hernández-Linares and O. Mleşnitţe, The Leray-Schauder condition in the coincidence problem for two mappings, J. Nonlinear Convex Anal. to appear.
  • J. Garcia-Falset and O. Muñiz-Pérez, Fixed point theory for 1-set contractive and pseudocontractive mappings, Applied Mathematics and Computation 219 (2013), 6843–6855.
  • ––––, Projected Dynamical systems on Hilbert spaces, J. Nonlinear Convex Anal. 15(2) (2014), 325–344.
  • M. Geraghty, On contractive mappings, Proc. Am. Math. Soc. 40 (1973), 604–608.
  • K. Goebel, A coincidence Theorem, Bull. de L'Acad. Pol. des Sciences 16(9) (1968), 733–735.
  • D. Göhde, Zum Prinzip Kontraktiven Abbildung, Math. Nachr. 30 (1965), 251–258.
  • C. P. Gupta and S. Trofimchuk, Solvability of a multi-point boundary value problem of Neumann type, Abstr. Appl. Anal. 4(2) (1999), 71–81.
  • G. H. Hardy, J. E. Littlewood and G. Plya, Inequalities, Cambridge University Press, Cambridge, New York, 1988, Reprint of the 1952 edition.
  • J. Heinonen, Lectures on Analysis on Metric Spaces, Springer, New York, 2001.
  • D. H. Hyers, On the stability of the linear functional equations, Proc. Nat. Acad. Sci. U.S.A. 27(4) (1941), 222–224.
  • V. Il'in and E. Moiseev, Nonlocal boundary value problems of the first kind for a Sturm-Liouville operator in its differential and finite difference aspects, Differential Equations 23 (1987), 803–810.
  • W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004–1006.
  • W. A. Kirk and B. Sims, Handbook of metric fixed point theory, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001.
  • V. Lakshmikantham, S. Leela and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, Cottenham, Cambridge, 2009.
  • B. Liu and J. Yu, Solvability of multi-point boundary value problem at resonance (III), Appl. Math. Comput. 129(1) (2002), 119–143.
  • R. Ma and N. Castaneda, Existence of solutions of boundary value problems for second order functional differential equations, J. Math. Anal. Appl. 292 (2004), 49–59.
  • R. Machuca, A coincidence problem, Amer. Math. Month. 74 (1967), p. 469.
  • R. H. Martin Jr, Differential equations on closed subsets of a Banach space, Trans. Amer. Math. Soc. 179 (1973), 399–414.
  • K. Menger, Untersuchungen über allgemeine, Math. Annalen 100 (1928), 75–163.
  • D. S. Mitrinović, Analytic Inequalities, Springer-Verlag, Berlin-New York, 1970.
  • D. S. Mitrinović, J. E. Pe\ptmrs čarić and A. M. Fink, Inequalities involving functions and their integrals and derivatives, Mathematics and its Applications (East European Series), 53. Kluwer Academic Publishers Group, Dordrecht, 1991.
  • O. Mleşnite, Existence and Ulam-Hyers stability results for coincidence problems, J. Nonlinear Sci. Appl. 6 (2013), 108–116.
  • G. M. N'Guérékata, A Cauchy problem for some fractional abstract differential equation with non local conditions, Nonlinear Analysis 70 (2009), 1873–1876.
  • N. Partsvania, A priori estimates of solutions of boundary value problems for two-dimensional systems of singular differential inequalities, Georgian Math. J. 18 (2011), 163–175.
  • I. A. Rus, Remarks on Ulam stability of the operational equations, Fixed Point Theory 10(2) (2009), 305–320.
  • A. Sirma and S. Şevgin, A note on coincidence degree theory, Abstract and Applied Analysis 2012, 18 pages.
  • Y-P. Sun, Nontrivial solution for a three-point boundary-value problem, Electron. J. Diff. Eqns. 2004 (2004), no. 111, 1–10.
  • F. G. Tricomi, Integral equations, Reprint of the 1957 original, Dover Publications, Inc., New York, 1985.
  • S. M. Ulam, Problems in Modern Mathematics, John Wiley and Sons, New York, NY, USA, 1964.
  • S. Z. Wang, B. Y. Li, Z. M. Gao and K. Iski, Some fixed point theorems on expansion mappings, Math. Japon. 29(4) (1984), 631–636.
  • W. A. Wilson, On semi-metric spaces, Amer. J. Math. 53 (1931), 361–373.